Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Military
Life Threatening? No
Write-up: Information has been received from a physician concerning a 19 year old female who was vaccinated with an IM, third dose with Gardasil. Subsequently the patient experienced numbness in legs. Subsequently, the patient recovered from numbness in legs. It was reported the patient had no problems following the first 2 doses. Additional information has been requested. 07/06/07 This is in follow-up to report(s) previously submitted on 4/13/2007. Initial and follow up information has been received from a physician concerning a 19 year old female with asthma, morbid obesity and peanut allergy and a history of orthopedic injuries from previous falls who on 26-FEB-2007 was vaccinated in her left arm with a third dose of GARDASIL (lot# 655849/0263U) at 11:00. On 27-FEB-2007 at 10:00 the patient experienced light vaginal bleeding that was between her menstrual cycles and numbness in both legs. Subsequently, the patient in one week recovered from light vaginal bleeding and numbness in both legs after 7 days. The patient did not seek medical attention until several weeks after these symptoms. No further information is available.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166